MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER CREEVY MODEL

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER CREEVY MODEL
Catalog Number 01267520
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foley catheter had leakage from pipe wall.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley catheter had leakage from pipe wall.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned sample noted one opened (without original packaging), used foley catheter.Visual inspection of the sample noted attempted to inflate the catheter balloon and leak observed from a pin hole (measuring 0.013') 1.3120" from the trifurcation.This does not meet specification which states "cap/valve must not leak, and no holes are allowed in the balloon or catheter surface".A potential root cause for this failure mode could be ¿imperfection in balloon due to process".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "storage: do not store at extreme temperatures.Caution: this product contains natural rubber latex which may cause allergic reactions".H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER CREEVY MODEL
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18329040
Report Number1018233-2023-08937
Device Sequence Number7250788
Product Code EZC
UDI-Device Identifier00801741018800
UDI-Public(01)00801741018800
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K910195
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number01267520
Device Lot NumberNGGS2572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown